# SDR DL72K970310

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471DA
- Make and model: Boeing 727232
- Aircraft serial: 20748
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 651622295
- Condition: Cracked
- Location: Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE TIA DUCT CUTOUT AREA. INSTALLED A DOUBLER PER MM 57-54-00, PG 814.
